MAUDE Adverse Event Report: Nobel Biocare AB Göteborg NobelActive Internal NP 3.5x13mm; Endosseous Dental Implant

Nobel Biocare AB Göteborg NobelActive Internal NP 3.5x13mm; Endosseous Dental Implant
Catalog Number 34127
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury

Brand Name
NobelActive Internal NP 3.5x13mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB Göteborg
västra hamngatan 1
göteborg 41117
SW  41117
Manufacturer (Section G)
Nobel Biocare AB Göteborg
västra hamngatan 1
göteborg 41117
SW   41117
Manufacturer Contact
gayco meel
heierkerweg 1b
venlo 5928 -RM
NL   5928 RM
+031()623202508
MDR Report Key50795813
Report Number9611993-2026-131089
Device Sequence Number13389589
Product Code DZE
UDI-Device Identifier07332747160048
UDI-Public(01)07332747160048(10)13179548(17)290825
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number34127
Device Lot Number13179548
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale